swollen back, rash, Lymph node fibrosclerosis, Immunodificient Limb, DVT, venous insufficiency, inflammation, inflammatory response, bone fractures

Moderators: jenjay, Cassie, patoco, Birdwatcher, Senior Moderators


Postby allj » Wed Jan 31, 2007 9:04 pm

Hi Pat and others:
I developed a weird rash on my leg (secondary LE). It is little red dots spaced out a little from each other. It started on the thigh and after a week is also on my calf and near the ankle. I don't know if this is from the compression stockings or what. I was cleaning them every 3 days but now am doing it daily. Any suggestions on how to treat this. I talked to my pharmacist who said if I use an antibacterial cream I could develop a fungus infection which is worse to deal with. He suggested hydrocortisone. Has anyone had this kind of rash or used cortisone to take care of skin problems? Thanks Alan
Posts: 17
Joined: Fri Dec 08, 2006 10:39 pm


Postby suzeeq » Thu Feb 01, 2007 6:04 pm

Hi Alan, can you get to your family doctor or a dermatologist? Some rashes need treated with an oral antibiotic, but only a doctor will know for sure. They need to see it. I thnk it's a good idea to try certain things before running to the doctor like washing your garments more frequently, but since that didn't help, then I think you need a doctor's advice. Good luck. Susan
Posts: 81
Joined: Mon Jun 19, 2006 7:05 pm

Postby Kim » Fri Feb 02, 2007 3:01 pm

Hi Alan,

I use Neosporin ointment any time I have a flair up...be it a single bump or a rash...it always clears up.

My understanding is that cortisone cream can cause more problems...not sure why.

Since your rash seems to be spreading, I would second Susan's advice and see a dr.

Posts: 95
Joined: Fri Jun 09, 2006 12:57 pm
Location: Texas

Return to Complications of Lymphedema

Who is online

Users browsing this forum: No registered users and 2 guests